Generalization of a theorem of M. Inagaki
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1034-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a12,
author = {I. G. Globenko},
title = {Generalization of a theorem of {M.~Inagaki}},
journal = {Doklady Akademii Nauk},
pages = {1034--1035},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a12/}
}
I. G. Globenko. Generalization of a theorem of M. Inagaki. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1034-1035. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a12/